

Montana WWAMI Faculty Development Chico Hot Springs April 12 – 14, 2024



Friday Arrival

- 5 pm Registration Desk Opens
- 5:30 to 7:30 pm Reception with Appetizers
- 6 to 7 pmThe Rural Physician Workforce, Scott Shipman, MD, MPH, Executive Director,
Creighton University's Institute for Population Health

Please fill out evaluation for this talk/session, it will help us plan future retreats:



Saturday Morning Plenary

- 7:30 am Registration Desk Opens (Breakfast Available)
- 8 to 10 am Rural Medical Education, Perspectives from University of British Columbia School of Medicine, University of Colorado School of Medicine, University of Utah School of Medicine
 - Maggie Watt, MD, Expansion Director ICC, UBC Faculty of Medicine
 - Mark Deutchman, MD, Assoc Dean for Rural Health, University of Colorado School of Medicine
 - Stephanie Lyden, MD, Assoc Director of RUUTE (Rural and Underserved Utah Training Experience), University of Utah School of Medicine

Please fill out evaluation for this talk/session, it will help us plan future retreats:



Saturday Afternoon Sessions ~ 2:30- 5:30 pm

- **2:30-3:10pm TRUST Graduates and Their TRUST Mentors** Brief Reflections on Key Aspects of their TRUST Training that Facilitated Their Return to Rural (40 min)
 - Anna Loge, MD/Ellie Schiedermayer, MD
 - Ashley Quanbeck. MD (video)/Marjorie Albers, MD
 - Greg Rice, MD (video)/Caroline Pihl, MD
 - Laura Bennett, MD (video)/KayCee Gardner, MD
- **3:10-3:50pm** Reflections on Rural Specialty Medical Education (Gen Surgery, PEDS, Psychiatry) (40 min)
 - Scott Smith, MD General Surgery (via Zoom)
 - Kelly Irons, MD Peds/Adolescent Psychiatry
 - Sheena Ray, DO Psychiatry
- **3:50-4:10pm** Break (20 min)
- **4:10-4:50pm** Small Group Breakouts Discuss how to improve rural medical education in Montana and the WWAMI region (40 min)
- 4:50-5:30pm Large Group Discussion on Rural Medical Education (40 min)

Please fill out evaluation for this talk/session, it will help us plan future retreats:



Saturday Dinner Banquet

6:00 pmNo-Host cocktails and reception6:30 pmDinner

Sunday Morning Workshop

- 7:30 am (Breakfast Available)
- 8 to 10 am Give Effective Feedback to Learners in Difficulty: A Workshop, Heidi Combs, MD, MS, & , Laura Goodell, MD, STERN Regional Faculty Educators

Please fill out evaluation for this talk/session, it will help us plan future retreats:

